Translator Disclaimer
October 2014 Convexity properties of Dirichlet integrals and Picone-type inequalities
Lorenzo Brasco, Giovanni Franzina
Kodai Math. J. 37(3): 769-799 (October 2014). DOI: 10.2996/kmj/1414674621

Abstract

We focus on three different convexity principles for local and nonlocal variational integrals. We prove various generalizations of them, as well as their equivalences. Some applications to nonlinear eigenvalue problems and Hardy-type inequalities are given. We also prove a measure-theoretic minimum principle for nonlocal and nonlinear positive eigenfunctions.

Citation

Download Citation

Lorenzo Brasco. Giovanni Franzina. "Convexity properties of Dirichlet integrals and Picone-type inequalities." Kodai Math. J. 37 (3) 769 - 799, October 2014. https://doi.org/10.2996/kmj/1414674621

Information

Published: October 2014
First available in Project Euclid: 30 October 2014

zbMATH: 1315.47054
MathSciNet: MR3273896
Digital Object Identifier: 10.2996/kmj/1414674621

Rights: Copyright © 2014 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.37 • No. 3 • October 2014
Back to Top